Volume 38,Issue 5,2018 Table of Contents

   
Other Issues:  
  

Contents

Several Identities for Inverse-Conjugate Compositions
  Yuhong GUO
  Published September 20, 2018
  2018,38(5):441-448 [Abstract(1284)]  [View PDF 101.60 K (844)]
  
Strongly $\mathcal{W}$-Gorenstein Complexes
  Bo LU
  Published September 20, 2018
  2018,38(5):449-457 [Abstract(1048)]  [View PDF 120.25 K (778)]
  
Composition Operators from Hardy-Orlicz Spaces to Bloch-Orlicz Type Spaces
  Zhonghua HE
  Published September 20, 2018
  2018,38(5):458-464 [Abstract(1110)]  [View PDF 107.02 K (889)]
  
Faber Polynomial Coefficient Estimates on a Subclass of Bi-Univalent Functions
  Xiaoyuan WANG, Zhiren WANG and Li YIN
  Published September 20, 2018
  2018,38(5):465-470 [Abstract(1064)]  [View PDF 102.50 K (774)]
  
Carleson Type Measures Supported on $(-1, 1)$ and Hankel Matrices
  Liu YANG
  Published September 20, 2018
  2018,38(5):471-477 [Abstract(1116)]  [View PDF 106.74 K (850)]
  
Unique Results for a New Fourth-Order Boundary Value Problem
  Shunyong LI
  Published September 20, 2018
  2018,38(5):478-486 [Abstract(1058)]  [View PDF 115.58 K (776)]
  
Multi-Wavelet Bessel Sequences in Sobolev Spaces
  Jianping ZHANG and Chuanli CAI
  Published September 20, 2018
  2018,38(5):487-495 [Abstract(1145)]  [View PDF 117.94 K (863)]
  
Some Remarks on BLUP under the General Linear Model with Linear Equality Restrictions
  Xingwei REN and Leyi LIN
  Published September 20, 2018
  2018,38(5):496-508 [Abstract(1169)]  [View PDF 126.41 K (740)]
  
A Classification of 3-dimensional Paracontact Metric Manifolds with $\varphi l=l\varphi$
  Quanxiang PAN and Ximin LIU
  Published September 20, 2018
  2018,38(5):509-522 [Abstract(1102)]  [View PDF 143.00 K (866)]
  
Convergence of Generalized Alternating Direction Method of Multipliers for Nonseparable Nonconvex Objective with Linear Constraints
  Ke GUO and Xin WANG
  Published September 20, 2018
  2018,38(5):523-540 [Abstract(1320)]  [View PDF 155.08 K (1107)]
  
Global Convergence of Conjugate Gradient Methods without Line Search
  Cuiling CHEN and Yu CHEN
  Published September 20, 2018
  2018,38(5):541-550 [Abstract(1189)]  [View PDF 115.67 K (864)]